# SDR AALA202310109668

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 10,925 hours, 4,158 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED OVEN NUMBER 2 WHEN TURNED ON, ELECTRICAL SMELL IS PRESENT. REMOVED AND REPLACED NUMBER 2 OVEN. PER AMM 25-32-03. FUNCTIONAL CHECK GOOD.
